Alert archive / Michigan / River Flood Warnings in 2019
River Flood Warning 13, NWS Detroit, MI
NWS Detroit, MI issued this river flood warning at Jun 10, 2019, 9:25 PM EDT for Bay County, Saginaw County, Michigan. It took effect at Jun 11, 2019, 5:00 AM EDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2019, 9:25 PM EDT (01:25 UTC)
- In effect from
- Jun 11, 2019, 5:00 AM EDT
- Expired
- Jun 14, 2019, 11:27 AM EDT
- In force
- 3 days
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bay County, MI, Saginaw County, MI
The radar
The Detroit radar (KDTX), 95 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Saginaw River at Saginaw (SAGM4).
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 19 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04157000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
745 WGUS43 KDTX 110125 FLWDTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 925 PM EDT Mon Jun 10 2019 ...THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING IN SOUTHEAST MICHIGAN... Saginaw River .Heavy rain that fell Sunday night and Monday morning led to rising stage on the Saginaw River. It is now projected to slightly exceed flood stage beginning Tuesday morning. MIC017-145-110924- /O.NEW.KDTX.FL.W.0013.190611T0900Z-190613T0600Z/ /SAGM4.1.ER.190611T0900Z.190612T0000Z.190613T0000Z.NO/ 925 PM EDT Mon Jun 10 2019 The National Weather Service Detroit/Pontiac has issued a * Flood warning for the Saginaw River at Saginaw. * From now until further notice. * At 8 PM Monday the stage was 16.8 feet and rising. * Flood stage is 17.0 feet. * Minor flooding is forecast. * Forecast is to rise above flood stage Tuesday morning and crest around 17.3 feet Tuesday evening. && LAT...LON 4341 8399 4365 8387 4363 8378 4339 8389 $$ PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid high water near the banks of the river, both in vehicles and on foot. Safety message...TURN AROUND..DON'T DROWN! &&
11 follow-up statements
091
WGUS83 KDTX 110902
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
502 AM EDT Tue Jun 11 2019
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Saginaw River
.Heavy rain that fell Sunday night and Monday morning has
caused a rise on the Saginaw River. It is forecast to
exceed flood stage today. No additional rain will
occor today.
MIC017-145-112301-
/O.CON.KDTX.FL.W.0013.000000T0000Z-190613T0600Z/
/SAGM4.1.ER.190611T0913Z.190612T0000Z.190613T0000Z.NO/
502 AM EDT Tue Jun 11 2019
A flood warning continues for
Saginaw River at Saginaw.
* From now until further notice.
* At 3 AM Tuesday the stage is 16.9 feet and rising.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast is to rise above flood stage by early this morning...
and crest around 17.3 feet this evening.
&&
LAT...LON 4341 8399 4365 8387 4363 8378 4339 8389
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...TURN AROUND..DON'T DROWN!
&&045
WGUS83 KDTX 111449
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1049 AM EDT Tue Jun 11 2019
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Saginaw River
.Recent rain and high level in Saginaw Bay is causing minor flooding along
the Saginaw River. Additional rainfall Wedneday night and
Thursday coupled with northeasterly winds may cause additional
flooding later in the week.
MIC017-145-120448-
/O.EXT.KDTX.FL.W.0013.000000T0000Z-190613T1200Z/
/SAGM4.1.ER.190611T1213Z.190612T0000Z.190613T0600Z.NO/
1049 AM EDT Tue Jun 11 2019
A flood warning continues for
Saginaw River at Saginaw.
* From now until further notice.
* At 10 AM Tuesday the stage is 17.1 feet and rising.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river should crest around 17.3 feet
this evening.
&&
LAT...LON 4341 8399 4365 8387 4363 8378 4339 8389
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...TURN AROUND..DON'T DROWN!
&&
drc881
WGUS83 KDTX 120310
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1110 PM EDT Tue Jun 11 2019
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Saginaw River
.Recent rain and high water levels in Saginaw Bay has caused
minor flooding along the Saginaw River. Additional rainfall Wednesday
night and Thursday coupled with northeasterly winds may cause
additional flooding later this week.
MIC017-145-121709-
/O.CON.KDTX.FL.W.0013.000000T0000Z-190613T1200Z/
/SAGM4.1.ER.190611T1213Z.190612T0200Z.190613T0600Z.NO/
1110 PM EDT Tue Jun 11 2019
A flood warning continues for
Saginaw River at Saginaw.
* From now until further notice.
* At 10 PM Tuesday the stage is 17.3 feet and steady.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river is at crest and should fall
below flood stage early Thursday morning.
&&
LAT...LON 4341 8399 4365 8387 4363 8378 4339 8389
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...TURN AROUND..DON'T DROWN!
&&840
WGUS83 KDTX 121347
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
947 AM EDT Wed Jun 12 2019
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Saginaw River
.Showers are expected tonight and Thursday. This amount
will likely only slow the decent of the river.
MIC017-145-130347-
/O.EXT.KDTX.FL.W.0013.000000T0000Z-190613T0600Z/
/SAGM4.1.ER.190611T1213Z.190612T0520Z.190613T0000Z.NO/
947 AM EDT Wed Jun 12 2019
A flood warning continues for
Saginaw River at Saginaw.
* From now until further notice.
* At 8 AM Wednesday the stage is 17.2 feet and slowly falling.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river should fall below flood stage this evening.
&&
LAT...LON 4341 8399 4365 8387 4363 8378 4339 8389
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...TURN AROUND..DON'T DROWN!
&&
drc032
WGUS83 KDTX 130041
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
841 PM EDT Wed Jun 12 2019
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Saginaw River
.Showers are expected tonight and Thursday. While total rainfall
of one half to one inch is expected, this amount will likely only
slow the decent of the river.
MIC017-145-131440-
/O.EXT.KDTX.FL.W.0013.000000T0000Z-190613T2000Z/
/SAGM4.1.ER.190611T1213Z.190612T0520Z.190613T1400Z.NO/
841 PM EDT Wed Jun 12 2019
A flood warning continues for
Saginaw River at Saginaw.
* From now until further notice.
* At 7 PM Wednesday the stage is 17.1 feet and falling slowly.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river crested at near 17.4 feet late Tuesday
evening and should fall below flood stage late tomorrow morning.
&&
LAT...LON 4341 8399 4365 8387 4363 8378 4339 8389
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...TURN AROUND..DON'T DROWN!
&&415
WGUS83 KDTX 131438
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1038 AM EDT Thu Jun 13 2019
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Saginaw River
.Rain is expected today, however it should only slow
the receding river.
MIC017-145-132025-
/O.EXT.KDTX.FL.W.0013.000000T0000Z-190613T2025Z/
/SAGM4.1.ER.190611T1213Z.190613T0850Z.190613T1425Z.NO/
1038 AM EDT Thu Jun 13 2019
A flood warning continues for
Saginaw River at Saginaw.
* From now until further notice.
* At 9 AM Thursday the stage is 17.1 feet and slowly falling.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river should fall below flood stage late this
morning.
&&
LAT...LON 4341 8399 4365 8387 4363 8378 4339 8389
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...TURN AROUND..DON'T DROWN!
&&
drc306
WGUS83 KDTX 131947
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
347 PM EDT Thu Jun 13 2019
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Saginaw River
.Rain and brief wind flow off of Saginaw Bay has
caused the river to rise slightly again this afternoon.
MIC017-145-140945-
/O.EXT.KDTX.FL.W.0013.000000T0000Z-190614T1738Z/
/SAGM4.1.ER.190611T1213Z.190613T0850Z.190614T1138Z.NO/
347 PM EDT Thu Jun 13 2019
A flood warning continues for
Saginaw River at Saginaw.
* From now until further notice.
* At 3 PM Thursday the stage is 17.2 feet and slowly rising.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river should fluctuate slightly before
falling and go below flood stage Friday morning.
&&
LAT...LON 4341 8399 4365 8387 4363 8378 4339 8389
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...TURN AROUND..DON'T DROWN!
&&
drc188
WGUS83 KDTX 140041
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
841 PM EDT Thu Jun 13 2019
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Saginaw River
.The river level should slowly fall from Friday into Saturday
as wind direction veers back to the southwest and runoff from
recent rainfall only delays the fall back below flood stage.
MIC017-145-141441-
/O.EXT.KDTX.FL.W.0013.000000T0000Z-190615T1800Z/
/SAGM4.1.ER.190611T1213Z.190613T0850Z.190615T1200Z.NO/
841 PM EDT Thu Jun 13 2019
A flood warning continues for
Saginaw River at Saginaw.
* From now until further notice.
* At 7 PM Thursday the stage is 17.1 feet and slowly falling.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river should gradually fall below flood stage
from Friday into early Saturday morning.
&&
LAT...LON 4341 8399 4365 8387 4363 8378 4339 8389
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...TURN AROUND..DON'T DROWN!
&&941
WGUS83 KDTX 140918
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
518 AM EDT Fri Jun 14 2019
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Saginaw River
.The river level is expected to hover around flood stage today
and tonight as runoff continues from recent rain. Runoff decreases
and the wind direction veers to the southwest across Saginaw Bay
today and tonight and this helps the river settle below flood stage
during Saturday.
MIC017-145-142317-
/O.CON.KDTX.FL.W.0013.000000T0000Z-190615T1800Z/
/SAGM4.1.ER.190611T1213Z.190613T0850Z.190615T1200Z.NO/
518 AM EDT Fri Jun 14 2019
A flood warning continues for
Saginaw River at Saginaw.
* From now until further notice.
* At 5 AM Friday the stage was 17.0 feet and steady.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river fluctuates around flood stage today
and tonight, and then falls below flood stage Saturday.
&&
LAT...LON 4341 8399 4365 8387 4363 8378 4339 8389
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...TURN AROUND..DON'T DROWN!
&&185
WGUS83 KDTX 141414
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1014 AM EDT Fri Jun 14 2019
...A FLOOD WARNING CONTINUES FOR THE FOLLOWING...
Saginaw River
.Rain across the Saginaw River basin plus high levels
in Saginaw Bay has caused the high river level.
MIC017-145-150414-
/O.EXT.KDTX.FL.W.0013.000000T0000Z-190616T0900Z/
/SAGM4.1.ER.190611T1213Z.190613T0850Z.190616T0300Z.NO/
1014 AM EDT Fri Jun 14 2019
A flood warning continues for
Saginaw River at Saginaw.
* From now until further notice.
* At 8 AM Friday the estimted stage is 17.1 feet and near steady.
* Flood stage is 17.0 feet.
* Minor flooding is occurring.
* Forecast...the river should flucuate slightly before falling
below flood stage Saturday.
&&
LAT...LON 4341 8399 4365 8387 4363 8378 4339 8389
$$
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...TURN AROUND..DON'T DROWN!
&&
DRC798
WGUS83 KDTX 141527
FLSDTX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1127 AM EDT Fri Jun 14 2019
...THE FLOOD WARNING HAS BEEN DISCONTINUED FOR THE FOLLOWING...
Saginaw River
.Southwest winds are lowering the level of Saginaw Bay allowing
the river to drain faster. More showers are expected over the
weekend which may bring another rise.
MIC017-145-141557-
/O.CAN.KDTX.FL.W.0013.000000T0000Z-190616T0900Z/
/SAGM4.1.ER.190611T1213Z.190613T0850Z.190614T0002Z.NO/
1127 AM EDT Fri Jun 14 2019
Flood warning discontinued for
Saginaw River at Saginaw.
* At 10 AM Friday the stage is 16.6 feet and falling.
* Flood stage is 17.0 feet.
* The river fell below flood stage early this morning
and will continue to fall...therefore...the warning has been cancelled.
&&
LAT...LON 4341 8399 4365 8387 4363 8378 4339 8389
$$
DRCWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this river flood warning went out at Jun 10, 7:10 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 10, 7:10 PM EDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
710 PM EDT Mon Jun 10 2019
.AVIATION...
Gusty NW wind diminishes around sunset as the sky finishes clearing
during the evening. These conditions are promoted by a broad area of
high pressure building from the Plains into the central Great Lakes
that moves steadily across the region through Tuesday. Ideal aviation
conditions consist of just some high clouds and light to moderate
west wind into Tuesday evening.
.DTW THRESHOLD PROBABILITIES...
* None.
&&
.PREV DISCUSSION...
Issued at 340 PM EDT Mon Jun 10 2019
DISCUSSION...
Still enough lingering low level moisture to support spotty drizzle
in spots (eastern areas) for another hour or two before good surge
of dry air/subsidence late this afternoon allows skies to clear out
early this evening as PW values drop under half an inch. Gusty
northwest winds up 35-40 mph (note upstream obs gusting 30+ knots)
with mixing depths extending aoa 850 MB will subside this evening
with loss of daytime heating and surface ridge axis building in
tonight.
Would not be shocked if an isolated shower goes up early tomorrow
afternoon, as we build up capes (around 50 J/kg) in the 800-700 MB
layer with diurnal heating. However, the 700 mb trough/cold pool is
already exiting east by afternoon, and mid levels are very dry
underneath the backdrop off the 500 MB shortwave ridge, and no
mention will be included in the zones. Guidance temps suggesting
normal high temperatures in the mid-upper 70s as mixing depths (per
NAM soundings) extend to 800/750 MB where temps of 3 C/5 C are
forecasted.
Ridging will be short-lived however, as additional upper level
energy surges southeast through the Plains, carving out yet another
amplified trough over the Mississippi River Valley on Wednesday,
moving into Great Lakes/Ohio Valley region Wednesday night.
Strong upper wave/max height fall center tracking along the Ohio
River on Wednesday will tend to pinch off the deeper moisture supply
from getting this far north, and looking at PW Values only around 1
inch by Thursday morning. Still sufficient for widespread showers
with the deformation axis and surface low tracking tracking through
southeast Michigan or close to the CWA. Interesting the Canadian and
the 00z GFS ensembles were clustered toward Lake Michigan, while the
00z Euro was just to the east of southern Lower Michigan. 12z Euro
trended west, through southeast Michigan, while the 12z GFS ensemble
members have increased their variability, with the surface low
scattered about Lower Michigan. Low pressure developing along the
East coast will only add to the complications/uncertainty. In any
event, will be maintaining the low chance of thunderstorms with
marginal instability in the Wednesday-Thursday time frame, as more
substantial instability/cape resides across eastern Ohio. As low
pressure departs northeast from the Central Great Lakes Thursday
afternoon, another good surge of wind appears likely with the tight
pressure gradient and good low level cold advection as 850 MB temps
lower into low single numbers. NAM is also advertising 850 MB wind
speeds around 65 knots, but that seems a bit extreme, but mixing
depths should not extend that high anyway. Euro/Canadian models seem
to to be a bit more reasonable, and will highlight gusts to 40 mph
for now with 925 MB wind speeds around 35 knots, although the Euro
is delayed with the stronger low level core winds arriving near
midnight Thursday.
By Friday, the axis of the wave will pivot northward over Quebec but
a few low amplitude shortwaves will keep the threat for showers into
Friday before a weak and short-lived ridge tries to build in for
that evening and early Saturday. Long-range solutions are in
agreement with brining addition shortwave energy and a LLJ into the
CWA on Saturday. The GFS is a bit earlier with the arrival time, but
by 12Z, additional shower activity can be expected as surface winds
veer southwesterly with PWATs exceeding 1.30 in. Muggy conditions
with WAA will ramp up into Sunday with the GFS attempting to resolve
a vicinity surface low as the upper levels remain active leading to
chc PoPs. Surface high will attempt to build Monday evening through
Tuesday morning brining a longer window for dry and seasonable
conditions.
MARINE...
West-northwest winds gusting 25 to 30 knots at times through the
evening hours, maintaining hazardous conditions for small craft.
Gradient will ease overnight as high pressure builds into the
region. This combined with the loss of daytime heating will bring a
reduction in both wind speed and gust magnitude tonight. This high
will provide favorable boating conditions on Tuesday, with modest
winds and limited wave action. Southerly winds take hold Wednesday
in advance of a low pressure system forecast to enter the great
lakes by Thursday. This system will bring a modest uptick in the
winds and chance for thunderstorms during that time.
HYDROLOGY...
Area rivers and streams will see some increase in water levels
through tonight as runoff continues from earlier rainfall, but no
flooding is expected. A period of dry conditions will exist through
Tuesday night. Potential for showers and thunderstorms will then
increase Wednesday and Thursday as a low pressure system lifts into
the region. The slow progression of this system will bring the
possibility for some locally heavy rainfall totals during this time.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Small Craft Advisory until 11 PM EDT this evening for LHZ421-422-
441>443.
Lake St Clair...Small Craft Advisory until 11 PM EDT this evening for LCZ460.
Michigan waters of Lake Erie...Small Craft Advisory until 11 PM EDT this evening for LEZ444.
&&
AVIATION.....BT
DISCUSSION...SF/KK
MARINE.......MR
HYDROLOGY....MR
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Jun 10, 3:00 PM EDT, 6 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 300 PM EDT Mon Jun 10 2019 MIZ047>049-053>055-060>063-068>070-075-076-082-083-110900- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 300 PM EDT Mon Jun 10 2019 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight Gusty northwest winds of 35 to 40 MPH late this afternoon into early this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible Wednesday through Thursday as low pressure and associated cold front track through. Wind gusts of 40 MPH or greater are possible behind the cold front late Thursday into Thursday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-110900- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 300 PM EDT Mon Jun 10 2019 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Small Craft Advisories are in effect for all nearshore waters through this evening. Please refer to the latest marine headlines and forecasts for additional details. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible Wednesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SF
In the hours before
Local storm report, Jun 10, 7:22 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
722 PM EDT MON JUN 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY RAIN 7 W FREELAND 43.52N 84.26W
06/10/2019 M1.93 INCH MIDLAND MI COCORAHS
24 HOUR RAINFALL TOTAL.
0340 PM HEAVY RAIN 4 NNW MILAN 42.13N 83.72W
06/10/2019 M1.38 INCH WASHTENAW MI 911 CALL CENTER
RELAYED VIA WASHTENAW COUNTY DISPATCH. 12 HOUR RAINFALL
TOTAL.
0609 PM HEAVY RAIN 5 E ANN ARBOR 42.28N 83.63W
06/10/2019 M1.55 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
0609 PM HEAVY RAIN ANN ARBOR 42.28N 83.73W
06/10/2019 M1.77 INCH WASHTENAW MI CO-OP OBSERVER
24 HOUR RAINFALL TOTAL.
&&
KKNearby
River Flood Warnings in Michigan, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.